# SDR SIMA201020704

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 21,919 hours, 19,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70401
- Condition: Discharged
- Location: Cabin
- Part time: 15,281 hours, 13,349 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND FWD EMERGENCY LIGHTS INOP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 BATTERY POWER SUPPLY AND NR 1 EMERGENCY BATTERY IAW EMB140 AMM 33-50-04, OPS GOOD.  NO DEFECTS NOTED.  BATTERY EMERGENCY LIGHT P/N OFF 2013-1A, S/N OFF 70401, P/N ON 2013-1A,S/N ON 72448 BATTERY CHANGER P/N OFF 11-0049, S/N OFF 13378, P/N ON BA50933901, S/N ON C01542.  AIRCRAFT RETURNED TO SERVICE.
